MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 30-jul-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated the replacement products did not resolve the initial concern; customer stated some of the pen needles are having similar issue as the previous lot.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer reported complaint the 31g pen needles did not dispense the insulin.The package was not open or damaged when received by the customer.The customer has been using the product since (b)(6) 2024.At the time of the call the customer felt well and did not report any symptoms.No medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2024.H6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: (b)(6): use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key19949887
Report Number1000113657-2024-00337
Device Sequence Number8856606
Product Code FMI
UDI-Device Identifier00021292010799
UDI-Public(01)00021292010799(17)270930(10)2J602
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 8MM100CT 30/CS
Device Lot Number2J602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/17/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/27/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown